# SDR DALA2022070704753

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 CORROSION FOUND ON THE GAP AREA BETWEEN THE LH SIDE WING CENTER SECTION REAR SPAR WEB AND THE SIDE FRAME BULKHEAD FITTING. CORRECITVE ACTION: THE CORRODED BEARING PLATE REPLACED, THE CORRODED LH SIDE FRAME FITTING AND REAR SPAR WEB REPAIRED AS PER PRI: 599988-14 (2308068)
